MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA
Model Number 470101
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: "crack in green hub of extension set.Nurse found a small non-visible crack in the green part.It wasn't caught until an hour later when the nurse walked back into the patient's room and there was a significant amount of blood pooling on the patients gown, and on the ground.When the nurse flushed the line, the saline was squirting out of the crack.The patients arm is contracted so he wasn't moving it." no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11970484
Report Number2523676-2021-00167
Device Sequence Number4268731
Product Code FPA
UDI-Device Identifier04046964183874
UDI-Public04046964183874
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number470101
Device Catalogue Number470101
Device Lot Number0061748120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1